# SDR IPXA2019050241651

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 20,364 hours, 12,997 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - LANDING GEAR FAILED TO RETRACTED COMPLIED WITH ECAM AND QRH FOUND FAULT LIGHT ILLUMINATED ON PDPU 54GB REMOVED/ REPLACED PDPU 54GB REF AMM 32-31-71-0401 OPS CHECKS GOOD AND REPLACED LANDING GEAR NORMAL CONTROL MICROSWITCH UNIT 2GA PRECAUTIONARY REF AMM 32-31-11-0401 OPS CHECKS GOOD ACCOMPLISHED GEAR SWING SEE LP 891422/1 FOR CORRECTIVE ACTIONS ALL INDICATION.
